# SDR C2XA06CL032

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 10,273 hours, 10,358 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 852701
- Part serial: A14294
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2501 THE CREW REPORTED A VERY LOUD NOISE FROM THE FORWARD SECTION OF THE AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS WOULD NOT CLOSE AFTER GEAR RETRACTION.  THE NOSE GEAR DOOR SEQUENCE PROXIMITY SWITCH WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
